

February 3, 2024

| Personnel | Call Time | Location/Task | Performance Time | |
|--------------------------|-----------|---|-----------------------------------|--|
| Debs/CGS Soph & Freshmen | 5:00 pm | CGHS/Semi Load - Thursday, February 1 | | |
| JV/Varsity Girls | 3:00 pm | CGHS/Hair - Friday, February 2 | | |
| All | 6:30 am | Leave for Fishers (meet on buses) - Arrive in Track suit, with Red Group T-Shirts | | |
| CGS | 8:00 am | Dressed and ready in homeroom - Arrive with make-up on - Arrive in BTBS | 8:50 am | |
| Accents | 10:00 am | Dressed and ready in homeroom | 11:00 Performance 11:30 Clinic | |
| SS/CGS Juniors | 10:25 am | Move Accents Costumes to equipment - Fresh.Soph.Senior CGS/SS to equipment room | | |
| Duets | 12:40 pm | Dressed and ready in homeroom | 1:10 Performance | |
| Debtones | 1:45 pm | Dressed and ready in homeroom | 2:45 Performance 3:15 Clinic | |
| SS/CGS Juniors | 2:15 pm | Move Debtone Costumes to equipment - Fresh.Soph.Senior CGS/SS to equipment room | | |
| SuSo | 4:00 pm | Dressed and ready in homeroom | 5:00 Performance 5:30 Clinic | |
| Debtones | 4:30 pm | Move SuSo Costumes to equipment - Fresh.Soph.Senior CGS/SS to equipment room | | |
| SS | 6:20 pm | Dressed and ready in homeroom | 7:30 Performance 8:00 Clinic | |
| Debtones | 7:00 pm | Move SS Costumes to equipment - Fresh.Soph.Senior CGS/SS to equipment room | | |
| Accents/CGS non-Dubs | 8:00 pm | Equipment room - load the semi | | |
| All | 9:30 pm | Auditorium for awards | | |
| SS Seniors | Arrival | Unload truck | | |

Bus Assignments

*Senior Debtones clean each bus and homerooms at the end of the competition. They are also responsible for bringing all the trophies on the bus. All trash needs to be taken to the loading dock and all trophies to the choir room.

| Bus | Ensemble | Chaperones | | |
|-------|---|--|--|--|
| Bus 1 | SS Freshmen SS Juniors SS Seniors | Erin Booher Chasity Rork Erin Peters | | |
| Bus 2 | Debs Freshmen Debs Juniors Debs Seniors | Traci Samsel Lisa Wallman Bonnie Braden | | |
| Bus 3 | Debs Sophomores SS Sophomores CGS non-dubs Accents 42-56 | Heather McDonald Desiree Shadley Jyoti Kartik Amy Sargent | | |
| Bus 4 | Accents 1-45 | Andrea Roegner April McCracken Heather Florido | | |
| Bus 5 | SuSo | Angela Vermillion Laura Harte-Oblon Erin Jaurez Lauren Emmons | | |



Dear Spectators,

Welcome to Fishers High School and the 13th Annual Silver Spotlight Show Choir Invitational (FHS SSI)! This letter contains information that will help you plan your day at our event.

Directions

From Indianapolis: Take I-465, to I-69 North Exit #37 (Northeast side of Indianapolis). Take the Exit #205 and follow signs for SR-37 North towards Noblesville. Go to the second light and turn right (East) onto 131st Street. Continue approximately 2 miles and the school will be on your right. Enter FHS on the northeast side by the football field.

Parking

There are specific parking areas for volunteers, staff, buses, and spectators. Spectator parking is in the east parking lot and in the southeast parking lot. Please enter from the 131st Street entrance between the football field and the east side of the school. A volunteer will be available to direct you.

Spectator

All spectators will enter the high school through door FH7 on the east side of the building. Handicap parking is available in front of the FH7 doors. The building will open by 7:00 am.

Admission

- \$15 Adult admission (all day all venues)
- \$5 Children 5 and under
- Purchase wristbands inside doors FH7
- Commemorative programs available! \$5
- There are no refunds

Note: Once the door closes for a performance, it will remain closed until the performance has concluded. Please be sure to arrive in enough time to enter the performance venue prior to the scheduled performance time.

Food

The school cafeteria will be open from 7:30 am–8:30 pm for breakfast, lunch, dinner, and concessions. Concessions will stay open until 10:00 pm with limited dinner and snack items. No outside food may be brought into the school; coolers are not allowed.

No outside food may be brought into the school; coolers are not allowed.

Video Taping

• Videotaping of the performances is strictly prohibited. Please refrain from using flash photography during the performances. This is very distracting to the choir participants.

Thank you for attending the Fishers High School Silver Spotlight Show Choir Invitational.

We hope you enjoy your day!

| DIVISION/CHOIR | TRANSIT | WARM-UP | TRANSIT | PERFORM | CLINIC |
|---|----------|----------|----------|----------|----------|
| Concert Choir Division | | | | | |
| Franklin Community Bella Voce | 8:00 AM | 8:05 AM | 8:25 AM | 8:30 AM | |
| Center Grove CG Singers | 8:20 AM | 8:25 AM | 8:45 AM | 8:50 AM | |
| Franklin Community Signature Sound | 8:40 AM | 8:45 AM | 9:05 AM | 9:10 AM | |
| Middle School Division | | | | | |
| Noblesville East Middle School Vocal Revolution | 8:55 AM | 9:00 AM | 9:25 AM | 9:30 AM | 9:55 AM |
| Riverside Jr. High Golden Harmony | 9:20 AM | 9:25 AM | 9:50 AM | 9:55 AM | 10:20 AM |
| BEAT Syncopation | 9:45 AM | 9:50 AM | 10:15 AM | 10:20 AM | 10:45 AM |
| 15 min BREAK | | 10:45 AM | | | |
| Small Univoice Division | | | | | |
| Center Grove Accents | 10:25 AM | 10:30 AM | 10:55 AM | 11:00 AM | 11:30 AM |
| Anderson Preparatory Academy | 10:55 AM | 11:00 AM | 11:25 AM | 11:30 AM | 12:00 PM |
| Pendleton Heights Emerald Suites | 11:25 AM | 11:30 AM | 11:55 AM | 12:00 PM | 12:30 PM |
| Middle School Awards/ 45 min BREAK | | 12:30 PM | | | |
| Large Univoice Divison | | | | | - 1 |
| Noblesville Sensation | 12:40 PM | 12:45 PM | 1:10 PM | 1:15 PM | 1:45 PM |
| Lawrence North Bella Brevada | 1:10 PM | 1:15 PM | 1:40 PM | 1:45 PM | 2:15 PM |
| Franklin Community Sensations | 1:40 PM | 1:45 PM | 2:10 PM | 2:15 PM | 2:45 PM |
| Center Grove Debtones | 2:10 PM | 2:15 PM | 2:40 PM | 2:45 PM | 3:15 PM |
| Noblesville New Dimension | 2:40 PM | 2:45 PM | 3:10 PM | 3:15 PM | 3:45 PM |
| 15 min BREAK | | 3:45 PM | | | |
| Small Mixed Division | | | | | |
| BEAT Amplitude | 3:25 PM | 3:30 PM | 3:55 PM | 4:00 PM | 4:30 PM |
| Franklin Community Heritage Singers | 3:55 PM | 4:00 PM | 4:25 PM | 4:30 PM | 5:00 PM |
| Center Grove Surround Sound | 4:25 PM | 4:30 PM | 4:55 PM | 5:00 PM | 5:30 PM |
| Pendleton Heights Pendletones | 4:55 PM | 5:00 PM | 5:25 PM | 5:30 PM | 6:00 PM |
| 60 min BREAK | | 6:00 PM | | | |
| Electrum (Exhibition) | 6:25 PM | 6:30 PM | 6:55 PM | 7:00 PM | |
| Large Mixed Division | | | | | |
| Center Grove Sound System | 6:55 PM | 7:00 PM | 7:25 PM | 7:30 PM | 8:00 PM |
| Lawrence North Legacy | 7:25 PM | 7:30 PM | 7:55 PM | 8:00 PM | 8:30 PM |
| NHS Singers | 7:55 PM | 8:00 PM | 8:25 PM | 8:30 PM | 9:00 PM |
| Sound (Exhibition) | 8:25 PM | 8:30 PM | 8:55 PM | 9:00 PM | |
| ALL AWARDS | | 9:30 PM | | | |